Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2407
Title: Approximation in rough native spaces by shifts of smooth kernels on spheres
Authors: Levesley, Jeremy
Sun, X.
First Published: 2005
Citation: Journal of Approximation Theory, 2005, 133 (2), pp.269-283
DOI Link: 10.1016/j.jat.2004.12.005
ISSN: 0021-9045
Links: http://hdl.handle.net/2381/2407
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.